# SDR USA2004F00032

- Difficulty date: April 8, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000012
- Engine: Ge CF34*
- System (JASC): 2560 · Emergency Equipment
- Part: Bellcrank
- Part number: 170683353405
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO OPEN THE MAIN ENTRY DOOR, THE FLIGHT ATTENDANT NOTICED THE SLIDE DROPPING OUT OF ITS COVER.  MAINTENANCE WAS CALLED TO DISCONNECT THE GIRT BAR AND REPLACE THE SLIDE.  REMOVED SLIDE GIRT BAR BUT UNABLE TO INSTALL SAME GIRT BAR DUE TO DAMAGED BELLCRANK.  MAINTENANCE REPLACED SLIDE ASSY AND BELLCRANK ASSY.
